Alert archive / Virginia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 76, NWS Blacksburg, VA

June 22, 2018Charlotte County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 22, 2018, 5:13 PM EDT for Charlotte County, Virginia. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2018, 5:13 PM EDT (21:13 UTC)
Expired
Jun 22, 2018, 5:46 PM EDT
In force
33 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Charlotte County, VA

The radar

The Norfolk radar (KAKQ), 137 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:15 PM EDTTSTM WND DMGKeysville, VASEVERAL TREES BLOWN DOWN BY THUNDERSTORM WINDS IN KEYSVILLE
Jun 22, 5:17 PM EDTTSTM WND DMG3 Nne Keysville, VADOZENS OF TREES BLOWN DOWN AND SNAPPED BY THUNDERSTORM WINDS ON WATTS LANE
Jun 22, 5:24 PM EDTTSTM WND DMG3 N Keysville, VAONE TREE DOWN ALONG HIGHWAY 15.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 9.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

004 
WUUS51 KRNK 222113
SVRRNK
VAC037-222215-
/O.NEW.KRNK.SV.W.0076.180622T2113Z-180622T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
513 PM EDT FRI JUN 22 2018

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Northeastern Charlotte County in south central Virginia...

* Until 615 PM EDT

* At 513 PM EDT, a severe thunderstorm was located over Keysville,
  moving north at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Keysville...
  Charlotte Court House...
  Drakes Branch...
  Abilene...
  and Cullen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3690 7849 3687 7851 3690 7865 3719 7866
      3719 7864 3717 7864 3714 7859 3715 7855
      3714 7854 3714 7853 3713 7851 3711 7850
      3709 7848 3709 7846 3708 7844
TIME...MOT...LOC 2113Z 201DEG 33KT 3701 7851 

HAIL...1.25IN
WIND...60MPH
 
$$

AS
2 follow-up statements
527 
WWUS51 KRNK 222128
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
528 PM EDT FRI JUN 22 2018

VAC037-222215-
/O.CON.KRNK.SV.W.0076.000000T0000Z-180622T2215Z/
Charlotte VA-
528 PM EDT FRI JUN 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR
NORTHEASTERN CHARLOTTE COUNTY...

At 528 PM EDT, a severe thunderstorm was located over Abilene, moving
north at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Keysville...
Charlotte Court House...
Drakes Branch...
Abilene...
and Cullen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS, as well as
deadly cloud to ground lightning. For your safety, move to an
interior room on the lowest floor of a sturdy building. Stay away
from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3690 7849 3691 7853 3697 7865 3703 7865
      3717 7864 3714 7859 3715 7855 3714 7854
      3714 7853 3713 7851 3711 7850 3709 7848
      3709 7846 3708 7844
TIME...MOT...LOC 2128Z 194DEG 29KT 3710 7852 

HAIL...1.25IN
WIND...60MPH
 
$$

AS
974 
WWUS51 KRNK 222146
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
546 PM EDT FRI JUN 22 2018

VAC037-222156-
/O.CAN.KRNK.SV.W.0076.000000T0000Z-180622T2215Z/
Charlotte VA-
546 PM EDT FRI JUN 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHARLOTTE COUNTY 
IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3690 7849 3691 7853 3697 7865 3703 7865
      3717 7864 3714 7859 3715 7855 3714 7854
      3714 7853 3713 7851 3711 7850 3709 7848
      3709 7846 3708 7844
TIME...MOT...LOC 2145Z 201DEG 33KT 3726 7845 

$$

AS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:53 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 22, 2:53 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
253 PM EDT Fri Jun 22 2018

.SYNOPSIS...
A frontal boundary will drift slowly north tonight as a wave of low
pressure along it moves east. Scattered to numerous showers and
thunderstorms are expected across the region into tonight. The rain
may be heavy at times. Low pressure will move from the Ohio Valley
to the eastern Great Lakes Saturday, then eastward across New
England Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 253 PM EDT Friday...

Flash Flood Watch remain in effect until midnight for
VAZ046-047-058-059.

A closed upper low over Indiana this afternoon will open up and
northeast tonight into Saturday. Numerous showers and thunderstorms
have developed this afternoon in the unstable air across our region.
SPC Mesoscale analysis at 18z showed Surface based CAPES from 1k to
2500 j/kg and LIs from minus 2 to minus 4 across our forecast area.
The Effective bulk wind shear still demonstrates a pocket of 30 to
40 knot this afternoon. SPC in the Day One Convective outlook
continued a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
There remains a potential for supercells. Damaging winds, heavy
rains and hail are the primary threat with deeper convection.

Showers and thunderstorms will move east across our area
this afternoon into tonight. HiResW-arw-east and HRRR capture
the main band of convection quite well for this afternoon. The
NAM,GFS and ECMWF showed scattered storms moving east across the
region tonight. Spokes of energy associated with the upper low
may result in lingering showers overnight especially in the west.
Areas of low clouds and fog will develop overnight especially
where heavier rain falls this afternoon. Low temperatures tonight
will range from the upper 50s in the mountains to around 70 degrees
in the piedmont.

With the movement of the low pressure center northeast, the warm
front will continue to advance north Saturday with the cold front
pushing east. The cold front should move across our area Saturday
afternoon into Saturday night. Shortwaves rotating around the upper
trough will enhance convection. The Latest day 2 convective outlook
placed a marginal chance to our east and to our west. In any case,
expected scattered showers and thunderstorms again on Saturday.
High temperatures will vary from around 70 degrees in the northwest
mountains to near 90 degrees in the piedmont.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 253 PM EDT Friday...

500MB heights rising Saturday night through Monday night. Flow is
zonal Saturday night and Sunday with more ridging by Monday.  A 60
knot jet streak over the West Virginia and Pennsylvania Sunday will
provide some shear and upper diffluence during the afternoon and
evening.

Downsloping winds and 850MB temperatures across southern Virginia
and northern North Carolina will result in above normal temperatures
east of the Blue Ridge on Sunday. Will stay on the warm side of
guidance for maximum temperatures.

Confidence for all elements is average.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 253 PM EDT Friday...

Upper ridge over the forecast area on Tuesday. Northern jet stream
remains progressive and models in decent agreement bringing the next
trough through the northeast United States on Wednesday and
Thursday.

Surface high pressure over the northeast and Mid Atlantic on Tuesday
will move offshore by Wednesday. This will mean a return of moisture
and a daily thunderstorm threat each afternoon and evening.
Potential for west to northwest surface to 850MB winds on Thursday
and Friday as seen on the ECMWF may limit areal coverage of
precipitation. Temperatures will be slightly above normal through
the period.

Confidence for all elements is average Tuesday and Wednesday and
below average for Thursday and Friday probability of precipitation.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM EDT Friday...

VFR/MVFR conditions with pockets of IFR/LIFR associated with
convection and frontal boundary expected this afternoon into
tonight. Gusty winds around thunderstorms may hinder aviation
operations.

North and east of the front cigs into IFR category across
central and eastern VA. Southwest of the front conditions
generally are MVFR to VFR. Scattered to numerous showers
and thunderstorms will spread east across our region this
afternoon into tonight. KROA,KBCB and KLWB all have a good
chance of having a thunderstorm this afternoon. Expect
areas of low clouds and fog to develop overnight with leftover
convection lingering especially in the west. Morning low clouds
and fog will lift by late morning return most areas to VFR and
MVFR.

Medium confidence in ceilings,visibilities and winds during the
taf period.

.Extended Aviation Discussion...

Similar conditions anticipated into Saturday with scattered
convection. The best chance of a thunderstorm will occur across
northwest portions of the forecast area.  A cold front will
finally sweep through the region Sunday with improving
conditions Monday and Tuesday. Isolated to scattered MVFR
showers and thunderstorms are possible Wednesday.

&&

.EQUIPMENT...
As of 200 PM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
     058-059.
NC...None.
WV...None.

&&

SYNOPSIS...KK
NEAR TERM...KK
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...KK/PM
EQUIPMENT...
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1033 AM EDT Fri Jun 22 2018

NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-231445-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ046-047-058-059-231445-
Appomattox-Buckingham-Halifax-Charlotte-
1033 AM EDT Fri Jun 22 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch through this evening.

Scattered strong to severe thunderstorms with heavy rains are
possible today. Thunderstorms may be capable of damaging winds, and
an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ035-044-045-231445-
Rockingham-Caswell-Amherst-Pittsylvania-Campbell-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds, and an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 22, 4:30 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
430 PM EDT FRI JUN 22 2018

VAZ023-034-222100-
Botetourt-Bedford-
430 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN BEDFORD AND SOUTHEASTERN BOTETOURT COUNTIES...

Until 500 PM EDT

At 430 PM EDT, a strong thunderstorm was located over Nace, moving
northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Buchanan...
Troutville...
Montvale...
Nace...
and Laymantown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3762 7965 3740 7953 3731 7985 3743 7992
TIME...MOT...LOC 2030Z 237DEG 20KT 3743 7980

RS
Special weather statement, Jun 22, 4:46 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
446 PM EDT FRI JUN 22 2018

NCZ002-003-VAZ016-032-222130-
Surry-Alleghany-Patrick-Carroll-
446 PM EDT FRI JUN 22 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL
ALLEGHANY AND NORTHERN SURRY COUNTIES IN NORTHWESTERN NORTH
CAROLINA...SOUTHEASTERN CARROLL AND SOUTHWESTERN PATRICK COUNTIES IN
SOUTHWESTERN VIRGINIA...

Until 530 PM EDT

At 446 PM EDT, strong thunderstorms were clustered near Low Gap,
moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Dobson...
Fancy Gap...
and Ararat.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3634 8089 3653 8099 3656 8093 3656 8084
      3660 8086 3678 8052 3655 8037 3655 8044
      3650 8044 3632 8087
TIME...MOT...LOC 2046Z 243DEG 23KT 3649 8086

AS
Special weather statement, Jun 22, 4:50 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
450 PM EDT FRI JUN 22 2018

VAZ059-222130-
Charlotte-
450 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHARLOTTE COUNTY...

Until 530 PM EDT

At 450 PM EDT, a strong thunderstorm was located over Wylliesburg,
moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Keysville...
Charlotte Court House...
Redoak...
Drakes Branch...
and Abilene.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3689 7849 3676 7860 3679 7868 3681 7867
      3683 7869 3684 7867 3686 7867 3689 7871
      3720 7866 3719 7864 3717 7864 3714 7859
      3715 7855 3713 7851 3711 7850 3709 7848
      3708 7844
TIME...MOT...LOC 2050Z 207DEG 25KT 3684 7858

AS
Local storm report, Jun 22, 4:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
451 PM EDT FRI JUN 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     TSTM WND DMG     2 ENE CHAMBLISSBURG     37.26N 79.68W
06/22/2018                   BEDFORD            VA   911 CALL CENTER

            ONE TREE BLOWN DOWN NEAR THE INTERSECTION OF DICKERSON
            MILL ROAD AND SAUNDERS GROVE DRIVE

&&

PW
Special weather statement, Jun 22, 4:51 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
451 PM EDT FRI JUN 22 2018

VAZ046-222130-
Appomattox-
451 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL APPOMATTOX COUNTY...

Until 530 PM EDT

At 451 PM EDT, a strong thunderstorm was located over Spout Spring,
moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Appomattox...
Appomattox National Historic Park...
Hixburg...
Oakville...
and Tower Hill.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3734 7860 3732 7863 3731 7864 3730 7889
      3740 7893 3751 7876 3742 7867 3736 7860
TIME...MOT...LOC 2051Z 262DEG 16KT 3738 7888

RS
Special weather statement, Jun 22, 4:58 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
458 PM EDT FRI JUN 22 2018

VAZ023-034-222130-
Botetourt-Bedford-
458 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTH CENTRAL BEDFORD AND EAST CENTRAL BOTETOURT COUNTIES...

Until 530 PM EDT

At 458 PM EDT, a strong thunderstorm was located over Buchanan,
moving northeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Buchanan...
Peaks Of Otter Recreation Area...
Sedalia...
Arcadia...
and Peaks Of Otter Summit.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3749 7942 3740 7963 3751 7973 3758 7958
TIME...MOT...LOC 2058Z 245DEG 14KT 3748 7966

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:56 PM EDTSpecial Weather StatementRNKCharlotte34 min
Jun 21, 9:44 PM EDTSpecial Weather StatementRNKCity of Roanoke31 min
Jun 21, 10:15 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania, City of Danville60 min
Jun 21, 10:55 PM EDTSpecial Weather StatementRNKAmherst, Appomattox, Campbell, City of Buena Vista, City of Lynchburg65 min
Jun 22, 12:02 AM EDTSpecial Weather StatementRNKHalifax28 min
Jun 22, 10:12 AM EDTFlash Flood WatchRNKAppomattox, Buckingham, Charlotte, Halifax12 hr
Jun 22, 12:24 PM EDTSpecial Weather StatementRNKBland21 min
Jun 22, 12:45 PM EDTSpecial Weather StatementRNKPulaski15 min
Jun 22, 1:04 PM EDTSpecial Weather StatementRNKGiles26 min
Jun 22, 1:35 PM EDTSpecial Weather StatementRNKCity of Radford25 min
Jun 22, 2:21 PM EDTSpecial Weather StatementRNKCraig24 min
Jun 22, 2:35 PM EDTSpecial Weather StatementRNKBedford40 min
Jun 22, 2:57 PM EDTSpecial Weather StatementRNKRoanoke33 min
Jun 22, 2:59 PM EDTSpecial Weather StatementRNKWythe31 min
Jun 22, 3:14 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem25 min
Jun 22, 3:16 PM EDTSpecial Weather StatementRNKBedford29 min
Jun 22, 3:38 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Campbell, City of Lynchburg26 min
Jun 22, 3:41 PM EDTSpecial Weather StatementRNKWythe34 min
Jun 22, 3:51 PM EDTTornado WarningRNKAmherst, Bedford, Campbell, City of Lynchburg39 min
Jun 22, 4:14 PM EDTSpecial Weather StatementRNKPulaski46 min
Jun 22, 4:20 PM EDTAreal Flood AdvisoryRNKCity of Lynchburg5 hr
Jun 22, 4:25 PM EDTTornado WarningRNKAppomattox, Campbell35 min
Jun 22, 4:30 PM EDTSpecial Weather StatementRNKBotetourt30 min
Jun 22, 4:50 PM EDTSpecial Weather StatementRNKCharlotte40 min
Jun 22, 4:51 PM EDTSpecial Weather StatementRNKAppomattox39 min
Jun 22, 4:58 PM EDTSpecial Weather StatementRNKBedford32 min
Jun 22, 5:22 PM EDTSpecial Weather StatementRNKCity of Buena Vista23 min
Jun 22, 5:44 PM EDTSpecial Weather StatementRNKFranklin, Patrick46 min
Jun 22, 6:06 PM EDTAreal Flood AdvisoryRNKBotetourt, Roanoke, City of Roanoke, City of Salem2 hr
Jun 22, 6:39 PM EDTSpecial Weather StatementRNKBedford, City of Roanoke66 min
Jun 22, 7:09 PM EDTSevere Thunderstorm WarningRNKAlleghany36 min
Jun 22, 7:17 PM EDTSpecial Weather StatementRNKCampbell43 min
Jun 22, 7:47 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington28 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.